Alert archive / Connecticut / Flash Flood Warnings in 2014
Flash Flood Warning 6, NWS New York, NY
NWS New York, NY issued this flash flood warning at Jun 13, 2014, 1:37 PM EDT for Naugatuck Valley Planning Region, Connecticut. It was in force for 113 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2014, 1:37 PM EDT (17:37 UTC)
- Expired
- Jun 13, 2014, 3:30 PM EDT
- In force
- 113 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
The radar
The Brookhaven radar (KOKX), 50 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 1:55 PM EDT | FLASH FLOOD | New Haven, CT | BREWERY STREET AND HUMPHREY STREET IN THE AREA OF JAMES STREET IS CLOSED DUE TO FLOODING. |
| Jun 13, 1:58 PM EDT | FLASH FLOOD | New Haven, CT | UNION AVENUE CLOSED NEAR US ROUTE 1 CLOSED DUE TO FLOODING. |
| Jun 13, 2:05 PM EDT | FLASH FLOOD | New Haven, CT | 1 CAR STRANDED IN FLOOD WATERS BEING PULLED BY TOW TRUCK NEAR KIMBERLEY AND I-95 OVERPASS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 5.6 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 101 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 502 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
857
WGUS51 KOKX 131737
FFWOKX
CTC009-131930-
/O.NEW.KOKX.FF.W.0006.140613T1737Z-140613T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW YORK NY
137 PM EDT FRI JUN 13 2014
THE NATIONAL WEATHER SERVICE IN UPTON NY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NEW HAVEN COUNTY IN SOUTHERN CONNECTICUT...
* UNTIL 330 PM EDT...
* AT 130 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM HEAVY SHOWERS OVER THE WARNED AREA. RAINFALL
RATES RANGE FROM 1 TO 2 INCHES PER HOUR...AND SOME AREAS HAVE PICKED
UP AN INCH OR SO OF RAIN ALREADY. IN ADDITION...THIS IS THE TIME OF
HIGH TIDE...AND WITH TIDE CYCLES RUNNING ASTRONOMICALLY HIGH...ANY
FLOODING MAY BE EXACERBATED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 4158 7275 4142 7275 4144 7265 4138 7261
4133 7261 4126 7252 4125 7254 4127 7262
4124 7269 4125 7273 4123 7276 4126 7278
4124 7290 4128 7292 4120 7301 4120 7306
4118 7311 4118 7312 4130 7306 4151 7301
$$
MPS1 follow-up statement
937
WGUS71 KOKX 131920
FFSOKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
320 PM EDT FRI JUN 13 2014
CTC009-131931-
/O.EXP.KOKX.FF.W.0006.000000T0000Z-140613T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NEW HAVEN CT-
320 PM EDT FRI JUN 13 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 330 PM EDT FOR EASTERN NEW
HAVEN COUNTY...
LAT...LON 4158 7275 4142 7275 4144 7265 4138 7261
4133 7261 4126 7252 4125 7254 4127 7262
4124 7269 4125 7273 4123 7276 4126 7278
4124 7290 4128 7292 4120 7301 4120 7306
4118 7311 4118 7312 4130 7306 4151 7301
$$
MPSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 1:17 PM EDT, 20 minutes earlier.
Area forecast discussion, Jun 13, 1:17 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
117 PM EDT FRI JUN 13 2014
.SYNOPSIS...
A WARM FRONT LIFTS THROUGH THE REGION THIS AFTERNOON...FOLLOWED BY
A COLD FRONT PASSING THROUGH TONIGHT. HIGH PRESSURE WILL THEN
BUILD INTO THE AREA THROUGH SUNDAY...AND SLIDE OFF THE MID-
ATLANTIC COAST SUNDAY NIGHT. A SERIES OF WEAK COLD FRONTS WILL
IMPACT THE AREA NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WAVE OF SHOWERS PRODUCING LOCALLY HEAVY RAIN CURRENTLY MOVING
NORTHEAST THROUGH SOUTH-CENTRAL CT. BULK OF THE RAIN WILL EXIT
BETWEEN 2PM-3PM...AND ONLY LINGERING SHOWERS POSSIBLE WITH THAT
BATCH THEREAFTER.
ELSEWHERE...THERE IS A PERIOD OF DRYING OUT AHEAD OF A COLD FRONT
OVER WESTERN NY/PA. SHOWERS AND THUNDERSTORMS WILL REDEVELOP AS
THAT FRONT APPROACHES...AND PRE-FRONTAL TROUGH DEVELOPING AHEAD OF
THAT FRONT...WILL EXPECT WESTERN AREAS TO BE MOST IMPACTED BY
SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING.
LOCALLY HEAVY RAIN LIKELY WITH PWATS APPROACHING 2". WILL HOIST A
FLASH FLOOD WATCH FROM 4PM-MIDNIGHT AS TRAINING OF CELLS COULD
RESULT IN LOCALIZED FLASH FLOODING. BEST FOCUS WILL BE OVER
WESTERN AREAS...SO WILL CONFINE IT TO LOWER HUDSON VALLEY...NE
NJ...AND NYC.
MUGGY CONDITIONS WILL CONTINUE WITH DEWPOINTS IN THE 60S. A
MAV/NAM MOS BLEND LOOKED GOOD FOR TEMPERATURES.
THERE IS A MODERATE RISK OF RIP CURRENTS ALONG OCEAN BEACHES
TODAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
A COLD FRONT MOVES THROUGH TONIGHT WITH SHOWERS LIKELY AND A
CHANCE OF THUNDERSTORMS. SHEAR AND LIFT BOTH INCREASE...WITH
500-1000 J/KG SURFACE-BASED CAPE STILL AVAILABLE...SO SOME STORMS
COULD BE STRONG WITH HEAVY RAINFALL. SEVERE STORMS ARE NOT
IMPOSSIBLE...BUT WITH RELATIVELY LIGHT AND UNIDIRECTIONAL WINDS
ALOFT PLUS HIGH WET-BULB ZERO/FREEZING LEVEL HEIGHTS...DAMAGING
WIND AND LARGE HAIL THREATS LOOK TO BE MINIMAL. THE COLD FRONT
WILL BE EXITING EASTERN LONG ISLAND NEAR DAYBREAK...WITH SHOWERS
COMING TO AN END.
ANY LINGERING SHOWERS OVER EASTERN LI AND SE CT END EARLY IN THE
MORNING SATURDAY. GENERALLY PARTLY CLOUDY/MOSTLY SUNNY CONDITIONS
FOR MUCH OF THE DAY. THE FLOW ALOFT WILL BE CYCLONIC WITH A
SHORTWAVE PASSING THROUGH DURING THE AFTERNOON. MOISTURE LOOKS TO
BE TOO LIMITED FOR A THREAT OF SHOWERS...SO WILL KEEP WITH A DRY
FORECAST. WENT A COUPLE OF DEGREES ABOVE A MAV/NAM MOS BLEND FOR
HIGHS.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
BOTH THE 00Z GFS AND ECMWF ARE IN VERY GOOD AGREEMENT WITH THE UPPER
AIR PATTERN THROUGH MUCH OF NEXT WEEK...WITH SMALL DIFFERENCES AT
THE SFC...IN PARTICULAR WITH THE TIMING AND LOCATION OF A SERIES OF
FRONTAL SYSTEMS. AT THE ONSET...STRONG RIDGING EAST OF THE MS RIVER
GRADUALLY TRANSLATES EAST. SHORT WAVE ENERGY EMERGING FROM THE
NORTHERN PLAINS WILL INTERACT WITH AN UPPER LOW OVER EASTERN CANADA
TO SUPPRESS THE RIDGE SOUTH. THIS WILL ALLOW FOR A COUPLE OF WEAK
COLD FRONTS TO APPROACH THE AREA...THE FIRST MON NIGHT INTO
TUE...AND THE SECOND...WED NIGHT INTO THU. PRIOR RUNS DID NOT
PROVIDE ENOUGH OF A SOUTHWARD PUSH WITH THE AREA REMAINING IN THE
WARM SECTOR FOR THE PERIOD. WHILE THERE IS AGREEMENT WITH THE ECMWF
AND GFS FOR TH THE SECOND FRONT TO DROP SOUTH OF THE AREA...THERE IS
STILL DISAGREEMENT WITH THE FIRST...DUE TO A MORE WESTERLY FLOW
ALOFT. IN BOTH CASES...THIS FRONT WASHES OUT...WITH NOT MUCH CHANGE
IN AIRMASS. PREFERENCE AT THIS TIME WILL BE TO MAINTAIN CONTINUITY
WITH THE PREVIOUS FORECAST UNTIL THERE IS MORE RUN TO RUN CONTINUITY
AMONGST THE GLOBAL MODELS.
THIS WILL MEAN A WARM...INCREASINGLY MUGGY PERIOD AS WE PROGRESS
THROUGH THE WEEK. DAYTIME HIGHS WILL GENERALLY BE IN THE 80S...WITH
LOWS IN THE 60S. HOWEVER...SUN INTO MON WILL FEATURE DRIER...COOLER
CONDITIONS BY SEVERAL DEGREES AS HIGH PRESSURE BUILDS ACROSS THE
AREA SUN AND THEN OFFSHORE SUN NIGHT. SCT CONVECTION WILL BE
POSSIBLE WITH EACH OF THE FRONTAL SYSTEMS...WITH THE POTENTIAL FOR
MORE ORGANIZATION WITH SECOND DUE STRONGER WIND SHEAR.
&&
.AVIATION /17Z FRIDAY THROUGH TUESDAY/...
A WARM FRONT SLOWLY LIFTS NORTH OF THE REGION THIS AFTERNOON...
FOLLOWED BY A COLD FRONT THIS EVENING.
EXPECT IFR OR LIFR CIGS/VSBYS TO SLOWLY IMPROVE THIS AFTERNOON.
AREAS EAST OF NYC WILL NOT SEE ANY IMPROVEMENT UNTIL LATER THIS
AFTERNOON. ANY MODERATE TO HEAVIER SHOWERS MAY BRIEFLY IMPROVE
CONDITIONS FOR A SHORT PERIOD.
ANY BREAK IN THE RAIN EARLY THIS AFTERNOON WILL GIVE WAY TO ADDITIONAL
SHOWERS WITH SCATTERED TSTMS AFTER 21Z AHEAD OF SLOW MOVING COLD
FRONT. THIS ACTIVITY TRANSLATES THROUGH EASTERN TERMINALS TONIGHT.
CONDITIONS ARE FORECAST TO FALL BACK TO IFR OR LESS AFTER 00Z...AND
REMAIN DOWN UNTIL THE PASSAGE OF THE COLD FRONT. FOR NOW...EXPECTING
THE FRONT TO MOVE THROUGH BETWEEN 05Z-07Z FOR THE NYC TERMINALS.
EARLIER TO THE WEST...AND LATER TO THE EAST.
WINDS WILL ALSO VEER TOWARDS THE WEST-NORTHWEST LATE.
...NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: AMENDMENTS LIKELY TODAY FOR CHANGING FLIGHT
CATEGORIES AS A WARM FRONT MOVES ACROSS THE AREA. THE WARM FRONT
IS FORECAST TO LIFT NORTH OF THE TERMINAL AROUND 20Z. CHANCE OF
THUNDER AFTER 20Z TODAY.
KLGA FCSTER COMMENTS: AMENDMENTS LIKELY TODAY FOR CHANGING FLIGHT
CATEGORIES AS A WARM FRONT MOVES ACROSS THE AREA. THE WARM FRONT
IS FORECAST TO LIFT NORTH OF THE TERMINAL AROUND 21Z.
KEWR FCSTER COMMENTS: AMENDMENTS LIKELY TODAY FOR CHANGING FLIGHT
CATEGORIES AS A WARM FRONT MOVES ACROSS THE AREA. THE WARM FRONT
IS FORECAST TO LIFT NORTH OF THE TERMINAL 18Z TO 20Z.
THE AFTERNOON KEWR HAZE POTENTIAL FORECAST IS YELLOW...WHICH
IMPLIES SLANT RANGE VISIBILITY 4-6SM OR GREATER OUTSIDE OF CLOUD.
KTEB FCSTER COMMENTS: AMENDMENTS LIKELY TODAY FOR CHANGING FLIGHT
CATEGORIES AS A WARM FRONT MOVES ACROSS THE AREA. THE WARM FRONT
IS FORECAST TO LIFT NORTH OF THE TERMINAL 18Z TO 21Z.
KHPN FCSTER COMMENTS: AMENDMENTS LIKELY TODAY FOR CHANGING FLIGHT
CATEGORIES AS A WARM FRONT MOVES ACROSS THE AREA. THE WARM FRONT
IS FORECAST TO LIFT NORTH OF THE TERMINAL AROUND 20Z TO 22Z.
KISP FCSTER COMMENTS: AMENDMENTS LIKELY TODAY FOR CHANGING FLIGHT
CATEGORIES AS A WARM FRONT MOVES ACROSS THE AREA. THE WARM FRONT
IS FORECAST TO LIFT NORTH OF THE TERMINAL AROUND 20Z.
.OUTLOOK FOR 12Z SATURDAY THROUGH TUESDAY...
.SAT MORNING...IMPROVING TO VFR.
.SAT AFTERNOON-MON...VFR.
.TUE...SCT AFTN TSTMS.
&&
.MARINE...
DENSE FOG HAS LIFTED OVER NY HARBOR...SO WILL CANCEL THE DENSE FOG
ADVISORY FOR THAT MARINE ZONE. FOR THE OCEAN...SOUND...AND BAYS...
WILL GO AHEAD AND EXTEND THE DENSE FOG ADVISORY UNTIL 6 AM
SATURDAY...AS ABUNDANT LOW LEVEL MOISTURE WILL NOT SCATTER OUT
UNTIL AFTER THE PASSAGE OF THE COLD FRONT TONIGHT.
4-7FT OCEAN SEAS EAST OF FIRE ISLAND INLET THROUGH TONIGHT...AND
SCA MAY NEED TO BE EXTENDED IN TIME TO COVER PART OF SATURDAY
MORNING. SUSTAINED WINDS AT 15 KT OR LESS THROUGH SATURDAY ACROSS
ALL WATERS.
SUB-SCA CONDITIONS FORECAST SUN-TUE AS HIGH PRESSURE PASSES TO THE
EAST SUN NIGHT WITH A GRADUALLY STRENGTHENING SLY FLOW EARLY NEXT
WEEK.
&&
.HYDROLOGY...
ADDITIONAL RAINFALL THROUGH TONIGHT WILL AVERAGE FROM 3/4 INCH TO 1
INCH. LOCALLY HEAVY RAIN COULD PRODUCE 1 TO 2 INCHES. LOCALIZED
FLASH FLOODING IS POSSIBLE...MAINLY FOR THE LOWER HUDSON
VALLEY...NE NJ...AND NYC.
DRY WEATHER IS THEN FORECAST THROUGH MONDAY.
&&
.TIDES/COASTAL FLOODING...
HIGH ASTRONOMICAL TIDES PEAK FRI INTO SAT. BETWEEN HALF A FOOT AND
1.5 FT IS NEEDED FOR WATERS TO REACH MINOR FLOOD LEVELS. WITH THE
SE/S FLOW...SURGE VALUES BETWEEN A HALF A FOOT AND A FOOT ARE
LIKELY...WHICH MAY RESULT IN ISOLATED AREAS TOUCHING MINOR FLOOD
LEVELS DURING FRIDAY EVENING AND EVEN SAT EVENING HIGH TIDES.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NYZ067>075-
176-178.
NJ...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NJZ002-004-
006-103>108.
MARINE...DENSE FOG ADVISORY UNTIL 6 AM EDT SATURDAY FOR ANZ330-335-340-
345-350-353-355.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR ANZ350-353.
&&
SYNOPSIS...JC/DW
NEAR TERM...MPS/DW
SHORT TERM...JC
LONG TERM...DW
AVIATION...PW
MARINE...JC/DW
HYDROLOGY...JC/DW
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jun 13, 7:51 AM EDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NEW YORK NY 751 AM EDT FRI JUN 13 2014 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-176-178-141200- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHERN QUEENS- SOUTHERN QUEENS- 751 AM EDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ078>081-177-179-141200- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK-NORTHERN NASSAU-SOUTHERN NASSAU- 751 AM EDT FRI JUN 13 2014 ...DENSE FOG ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-141200- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 751 AM EDT FRI JUN 13 2014 ...DENSE FOG ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. DENSE FOG ADVISORY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 11:40 AM EDT | Areal Flood Advisory | OKX | Greater Bridgeport Planning Region, Naugatuck Valley Planning Region | 2 hr |
| Jun 13, 6:49 PM EDT | Special Weather Statement | OKX | 56 min | |
| Jun 13, 6:55 PM EDT | Areal Flood Advisory | OKX | Greater Bridgeport Planning Region | 2 hr |
Nearby
Flash Flood Warnings in Connecticut, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.